# SDR AT0100063

- Difficulty date: December 30, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2540 · Lavatories
- Part: Structure
- Condition: Corroded
- Location: Lavatory Sink
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT LAVATORY VANITY SINK CORRODED ABOVE AND BELOW SOAP DISPENSER.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR USING WELDED METHOD IAW TIMCO REO L00727 REV A.
